Risk attitude in lotteries offering real products and monetary outcomes
Tal Shavit (),
Benzion Uri and
International Journal of Economic Theory, 2010, vol. 6, issue 2, pages 253-261
References: Add references at CitEc
Citations Track citations by RSS feed
Downloads: (external link)
http://www.blackwell-synergy.com/doi/abs/10.1111/j.1742-7363.2010.00133.x link to full text (text/html)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:bla:ijethy:v:6:y:2010:i:2:p:253-261
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1742-7355
Access Statistics for this article
International Journal of Economic Theory is edited by Kazuo Nishimura and Makoto Yano
More articles in International Journal of Economic Theory from The International Society for Economic Theory
Series data maintained by Wiley-Blackwell Digital Licensing ().